PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 54 | 2 | 155-166
Tytuł artykułu

An abstract nonlinear second order differential equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
By using the theory of strongly continuous cosine families of linear operators in Banach space the existence of solutions of a semilinear second order differential initial value problem (1) as well as the existence of solutions of the linear inhomogeneous problem corresponding to (1) are proved. The main result of the paper is contained in Theorem 5.
Słowa kluczowe
Rocznik
Tom
54
Numer
2
Strony
155-166
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-12-06
poprawiono
1990-06-11
Twórcy
autor
  • Institute of Mathematics, Technical University of Cracow, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] T. Kato, Perturbation Theory for Linear Operators, Springer, 1966.
  • [2] R. Rabczuk, Elements of the Theory of Differential Inequalities, PWN, Warszawa 1976 (in Polish).
  • [3] I. Segal, Nonlinear semi-groups, Ann. of Math. 78 (1963), 339-364.
  • [4] C. C. Travis and G. F. Webb, Cosine families and abstract nonlinear second order differential equations, Acta Math. Acad. Sci. Hungar. 32 (1978), 75-96.
  • [5] T. Winiarska, Differential Equations with Parameter, Monograph 68, Technical University of Cracow, 1988.
  • [6] K. Yosida, Functional Analysis, Springer, New York 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv54z2p155bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.